| Model Number |
SIGSDL45CTVT |
| Medical Device Problem Code |
Misfire (2532)
| Health Effect - Clinical Code |
Tissue Breakdown (2681)
| Date of Event |
07/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10: concomitant products: sigsdl45ctvt, sigsdl45ctvt 45mm vasculr/thin lng sd ct (lot#: n4f2141uy), egiaustnd, egiaustnd endogia ultra univ std stap (lot#: unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a zenker¿s diverticulum, the surgeon felt resistance when firing and believed the firing sequence was complete, but two different 45mm reloads appeared to have only fired to about 30mm.A resect and re-staple intervention was performed to address the issue.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Functional testing found that the reload was loaded into a representative instrument (0784).The interlock was overridden, the reload was cycled without hesitation or binding and was applied to test media.All remaining staples were placed and test media was transected.The reload interlock was tested and found to function properly.It was reported that the device did not fire completely.The reported issue was confirmed.The product analysis noted evidence that the device was not used as intended.This issue may occur when the firing handle has not been completely cycled.If the instrument return knobs are retracted at any point once the firing cycle has begun, the reload will engage into safety interlock and prevent further attempts to fire by ceasing the placement of staples and tissue transection and prevent patient harm.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.The instructions included with this device provide the following guidance: when positioning the stapler on the application site, ensure that no obstructions, such as clips, are incorporated into the instrument jaws.Firing over an obstruction may result in incomplete cutting action and/or improperly formed staples.Failure to completely fire the reload will result in an incomplete cut and/or incomplete staple formation, which may result in poor hemostasis and/or leakage.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.